# SDR NSVA2011029

- Difficulty date: February 15, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 39,253 hours, 44,311 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 65NM FROM CRW AT 12000 FT, WHILE ON AUTOPILOT AIRCRAFT DID AN UNCOMMANDED ROLL. DISCONNECTED AUTOPILOT AND LANDED AT CRW WITHOUT FURTHER INCIDENT.  IN ADDITION TO AUTOPILOT, CREW WAS RECEIVING ERRONEOUS INDIACTIONS ON ADF.  REMOVED AND REPLACED AILERON SERVO CABLES AND FLIGHT CONTROL COMPUTER.  OCF GOOD.
